Multivitamin supplements may affect warfarin anticoagulation in susceptible patients.

@article{Kurnik2003MultivitaminSM,
  title={Multivitamin supplements may affect warfarin anticoagulation in susceptible patients.},
  author={Daniel Kurnik and Aharon Lubetsky and Ronen Loebstein and Shlomo Almog and Hillel Halkin},
  journal={The Annals of pharmacotherapy},
  year={2003},
  volume={37 11},
  pages={1603-6}
}
OBJECTIVE To report an interaction of a multivitamin preparation containing small amounts of vitamin K(1) (25 microg) with warfarin in a case series and to assess the prevalence of vitamin K(1) deficiency in ambulatory anticoagulated patients. CASE SUMMARIES We describe 3 patients whose anticoagulation was stabilized with warfarin in whom initiation or cessation of a self-prescribed multivitamin supplement delivering 25 microg of vitamin K(1) daily was associated with an otherwise unexplained… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…